Metrics

From
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation by Hasibun Naher and Fardousi Ara Begum American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28 doi:10.12691/ajams-3-1-5
Views
14734
Html 14182
Abstract 552
03 February 2015 (publication date) through 22 January 2022 *
11.25 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9622
PDF1657
Epub819
XML1227
PPT2439
Figures2855
Tables625
Export: 2523
RIS781
BibTex867
Endnote875
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com